# SDR SWAA2023012383850

- Difficulty date: December 20, 2022
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 52,973 hours, 31,748 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK AT RBL 45, BS 380+7, 380+13, 400+14, 420+4, 440+3, 440+15, 460+15.  REMOVED CORROSION FROM THE SEAT TRACK, AND FOUND OUT LIMITS IAW SRM 53-00-52-1A-1.  REMOVED THE SEAT TRACK, BS 370-480, RBL 45 IAW SRM 51-40-02.   LOCATED AND DRILLED A NEW SEAT TRACK IAW DWG 143A5300 & SRM 51-40-05.   INSTALLED THE NEW SEAT TRACK IAW SRM 51-40-02-0G-0, DWG 143A5300, & AMM 20-50-11-910-801.
